Title of article
The dual Brunn–Minkowski theory for bounded Borel sets: Dual affine quermassintegrals and inequalities
Author/Authors
R.J. Gardner، نويسنده ,
Issue Information
روزنامه با شماره پیاپی سال 2007
Pages
29
From page
358
To page
386
Keywords
Geometric tomography , Chord-power integral , Brunn–Minkowski inequality , Busemannintersection inequality , Dual quermassintegral , Dual affine quermassintegral , Intersection body , Section
Journal title
Advances in Mathematics
Serial Year
2007
Journal title
Advances in Mathematics
Record number
295316
Link To Document